# SDR CALA2022082902195

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737
- Aircraft serial: 29047
- Aircraft time: 70,016 hours, 28,141 cycles
- System (JASC): 3700 · Vacuum System
- Part: Skin
- Part number: 147A31009
- Condition: None
- Location: Str 20l-24l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEGIN REPAIR AT L/H SIDE AT WASTE TANK VACUMM HOLE (REF AAR NR 9 9939552) 31-02932 INITIATE 2ND DIP FOR PLANNING TO CONTACT ENG FOR INSCPE CTION REQUIREMENTS ON REPAIR ON OR BEFORE JAN 10, 2024 (WORK ACC OMPLISHED BY V920656 AND V895387) COMPLIED WITH EC/RA 5331-02932 AND EA 220201 IR FOR STA 888-927 STR 20L-24L SKIN REPAIR PER EC/RA 5331-02932 INITIATE DIP FOR ON OR BEFORE FEB 10, 2024 PERFORM INSPECTION OF THE REPAIR AT STA 8 88-927 STR 20L-24L IAW PART 2 OF THE LATEST REVISION OF EC/RA 53 888-927,STR 20L-24L ON AIRCRAFT N15751 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5331-02932. ON OR BEFORE FEBRUARY 10,2024, PERFORM AN INSPECTION OF THE EXTERNAL DOUBLER/TRIPLER REPAIR TO THE FUSELAGE SKIN AT STA REVIEWED ECRA AND SUBMITTED ESFR ON OR BEFORE FEBRUARY 10, 2024, PERFORM AN INSPECTION OF THE TOMC-APPROVAL FROM SC1ELBYC COMMENT EXTERNAL DOUBLER/TRIPLER REPAIR TO / THE FUSELAGE SKIN AT STA 888 - 927, STR 20L - 24L ON AIRCRAFT N15751 IN ACCORDANCE WITH / PART 2 OF THE LATEST REVISION OF ECRA 5331-02932. QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
